# SDR QXEA2024121600316

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 15,701 hours, 10,738 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Stiff
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA SAYS FWD SERVICE DOOR R1 ARM/DISARM LATCH IS HARD TO ENGAGE AND DISSENGAGE. REMOVED FROM SERVICE. REMOVED R1 DOOR BUSTLE & INSTLD SAFTEY PINS IAW AMM 52-00-23-900-801-A STEP 6&8. ADJ AFT FLOOR FITTING INBD. (REFAMM 52-41-00-820-801-A STEPS 9.T, 10.K) REMOVED SAFTEY PINS & INSTLD BUSTLE IAW AMM 52-00-23-900-801-A STEP 7 & 9. NFDN. NO PARTS REPLACED. RETURNED TO SERVICE.
